# SDR SWAA2022060709554

- Difficulty date: May 19, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS IS DAMAGED AT G-1. / [01] REMOVED AND REPLACED EXIT SIGN LENS AT G-1 IAW B737-700 AMM 33-51-01-960-801.;[02] VERIFIED LENS REPLACEMENT.
